Morera theorem for holomorphic Hp spaces in the Heisenberg group.
Journal für die reine und angewandte Mathematik, Tome 443 (1993), pp. 49-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
spaces, Heisenberg group, Morera condition
@article{JRAM_1993__443_153561,
author = {Mark Agranovsky and Carlos Berenstein},
title = {Morera theorem for holomorphic {Hp} spaces in the {Heisenberg} group.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {49--90},
year = {1993},
volume = {443},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__443_153561/}
}
TY - JOUR AU - Mark Agranovsky AU - Carlos Berenstein TI - Morera theorem for holomorphic Hp spaces in the Heisenberg group. JO - Journal für die reine und angewandte Mathematik PY - 1993 SP - 49 EP - 90 VL - 443 UR - http://geodesic.mathdoc.fr/item/JRAM_1993__443_153561/ ID - JRAM_1993__443_153561 ER -
Mark Agranovsky; Carlos Berenstein. Morera theorem for holomorphic Hp spaces in the Heisenberg group.. Journal für die reine und angewandte Mathematik, Tome 443 (1993), pp. 49-90. http://geodesic.mathdoc.fr/item/JRAM_1993__443_153561/